RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 5  


Ordinary Differential Equations
Criteria for the global asymptotics of stationary sets of systems of differential equations with a hysteresis nonlinearity
N. E. Barabanov
739
Conditions for the existence of solutions that do not require isolation of the linear part in the boundary conditions
S. A. Brykalov
749
Uniqueness of the determination of the distortions of a crystalline lattice by the x-ray diffraction method in a continuous dynamical model
M. V. Klibanov
757
Partial localization of limit sets and the asymptotic stability of nonautonomous equations. II
L. B. Knyazhishche, N. A. Raptunovich
765
Unbounded solutions of second-order linear differential equations with retarded argument
D. V. Paatashvili
774
Reduction of linear finite-difference equations to differential equations
R. A. Prokhorova
780
A pursuit method in linear differential games with integral constraints on the controls
A. T. Rakhmanov
785
The problem of the center and focus for analytic systems with a zero linear part. I
A. P. Sadovskii
790
Solutions of an equation of Emden–Fowler type
F. Zh. Sadyrbaev
799
Properties of solutions of a boundary value problem that arises in combustion theory
B. L. Shekhter
805

Partial Differential Equations
Smoothness of the solution of the Tricomi problem for equations of mixed type
A. B. Bazarbekov
816
A three-dimensional analogue of the Cauchy–Riemann system for analytic functions of two complex variables
V. E. Balabaev
823
On the uniqueness of the solution of a problem from the wave theory of mechanical shock
S. I. Gaiduk, G. M. Zayats
833
Boundary value problems for elliptic systems in domains with a piecewise-smooth boundary
N. A. Zhura
839
Smoothness of parabolic Pagni potentials. III. Proof of a theorem on the smoothness of a Pagni parabolic potential of a simple layer
L. I. Kamynin
843
Dual methods for solving boundary value problems for systems of elliptic equations
V. F. Koshchy, A. I. Ropavka
861
An initial-boundary value problem for a degenerate parabolic equation with a variable time direction
T. P. Rudneva
867

Integral Equations and Integral-Differential
On the theory of a class of linear integro-differential equations
È. I. Grudo
876
The reduction method for the approximate solution of systems of singular integral equations with vanishing symbols on a closed Lyapunov contour
V. A. Zolotarevskii
884
On an approximate solution of a singular integro-differential equation
I. N. Meleshko
888
A multidimensional dual equation of convolution type and its transposition
Yu. I. Cherskii
897

Short Communications
On the existence of recurrent solutions of a class of differential equations
A. Yu. Aleksandrov
902
Asymptotic behavior of nearly discontinuous solutions of singularly perturbed autonomous systems of ordinary differential equations in a neighborhood of a bifurcation point
. . Bakaleynikov, Yu. A. Polovko
903
On the structure of attracting compacta
S. A. Bogatyi, V. I. Guţu
907
Application of an integral transformation to the solution of a mixed problem for a nonclassical equation
E. A. Gasymov
909
Exact and approximated formulas for the inversion of a multiple integral with Cauchy kernels
M. A. Sheshko, G. A. Rasolko
911
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019